# SDR 03673

- Difficulty date: July 25, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N673BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7599
- Engine: Ge CF34*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY INSPECTION MULTIPLE REDUNDANT HOLES AND GOUGES WERE FOUND IN THE AFT PRESSURE BULKHEAD AT FS621.  DAMAGE WAS REPAIRED IAW REO 601R-53-61-748.   AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
